# SDR CA001228035

- Difficulty date: November 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA 46-350P
- Aircraft time: 336 hours
- Engine: Lyc TIO540AE2A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Part number: 564877
- Condition: Frayed
- Location: Pilot
- Part time: 320 hours
- Component: Flight Compartme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS SHOULDER HARNESS FRAYED.
